# SDR AALA2019111169012

- Difficulty date: November 5, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 63,515 hours, 27,945 cycles
- Engine: Iae V2524A5
- Engine time: 62,198 hours, 27,076 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R845
- Condition: Leaking
- Location: Apu Bay
- Part time: 62,198 hours, 27,076 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK SMELL ON DECENT IN COCKPIT AND CABIN. MAINTENANCE FOUND SOURCE OF ODOR TO BE FROM APU. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE APU IAW JOB CARD 26L31049005. (CLOSED)
